# SDR DHL2007806584

- Difficulty date: April 16, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Worn
- Location: Nr 4 Nacelle
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG LT/RT NACELLE INLET COWL WORN, STA YN 157.000 AT 12 O'CLOCK POS (EXTERIOR) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2 SHEET 1, 2, 3.  REMOVED FASTENERS IAW SRM 51-1-21A.  CUT OUT DAMAGED SECTION AND FABRICATED NEW SKIN (AL2024T3 0.080") AND SPLICE (STEEL 17-7 PH 0.050") IAW DC8 70 SRM 71-5-2 FIG 2 SHEET 1, 2, 3.  HEAT TREATED SPLICE FROM 17.7PH CRES TO 17.7PH CRES (H1050) IAW SRM 51-1-16.  CLEANED, TREATED AND PRIMED AREA AND SKIN IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1, 2, 3, SRM 51-1-21.
